# SDR AALA981734

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 950C BELL FRAME DENTED, TWO EACH PLACES STRINGER 25R - 26R, TOP OF FRAME.  CUT OUT DENTS AND INSTALLED DOUBLER PER SRM 51-40-3 FIG 1, 17 INCH DOUBLER, 7075-T6 .071, TOP FLANGE FIVE EACH .1875 RIVETS EACH END OF DAMAGE, TWO ROWS .25 INCH IN WEB.  (M)
